Alert archive / Kansas / Red Flag Warnings in 2008

Red Flag Warning 6, NWS Dodge City, KS

March 20, 200823 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Mar 20, 2008, 3:09 AM CDT for 23 counties in Kansas. It took effect at Mar 20, 2008, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2008, 3:09 AM CDT (08:09 UTC)
In effect from
Mar 20, 2008, 1:00 PM CDT
Expired
Mar 20, 2008, 7:00 PM CDT
In force
6 hr
Issued by
NWS Dodge City, KS
All 23 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 6 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.2 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2043 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KDDC 200809
RFWDDC

RED FLAG WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
309 AM CDT THU MAR 20 2008

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...

.LOW PRESSURE AT THE SURFACE WILL DEEPEN IN WESTERN KANSAS
THURSDAY...RESULTING IN INCREASING SOUTHWEST WINDS. HIGH
TEMPERATURES IN THE MID 70S TO AROUND 80 COMBINED WITH DEWPOINTS
IN THE TEENS AND 20S WILL RESULT IN VERY LOW RELATIVE HUMIDITY
VALUES. THIS COMBINATION OF WIND AND LOW HUMIDITY WILL SET THE
STAGE FOR AN INCREASED DANGER OF WILDFIRES.

KSZ031-200915-
/O.CAN.KDDC.FW.A.0002.080320T1800Z-080321T0000Z/
ELLIS-
309 AM CDT THU MAR 20 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FIRE
WEATHER WATCH. 

WINDS WILL STAY IN THE 10 TO 20 MPH RANGE WITH RELATIVE HUMIDITIES
ONLY FALLING TO 25 TO 30 PERCENT.

$$

KSZ046-064>066-076>080-085>089-201730-
/O.UPG.KDDC.FW.A.0002.080320T1800Z-080321T0000Z/
/O.NEW.KDDC.FW.W.0006.080320T1800Z-080321T0000Z/
RUSH-HODGEMAN-PAWNEE-STAFFORD-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
STEVENS-SEWARD-MEADE-CLARK-COMANCHE-
309 AM CDT THU MAR 20 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 15 PERCENT OR LESS AS
SOUTHWEST WINDS INCREASE TO 20 TO 30 MPH AND GUSTY BY AFTERNOON.
THIS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS WITH THE
POSSIBILITY FOR WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KSZ045-063-081-090-201730-
/O.NEW.KDDC.FW.W.0006.080320T1800Z-080321T0000Z/
NESS-FINNEY-PRATT-BARBER-
309 AM CDT THU MAR 20 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING. 

LOW RELATIVE HUMIDITIES AND SOUTHWEST WINDS AT 20 TO 30 MPH AND
GUSTY BY AFTERNOON WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
WITH THE POSSIBILITY FOR WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS83 KDDC 201741
RFWDDC

RED FLAG WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1241 PM CDT THU MAR 20 2008

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...

.LOW PRESSURE AT THE SURFACE CONTINUED TO DEEPEN IN WESTERN KANSAS
THIS AFTERNOON...RESULTING IN INCREASING SOUTHWEST WINDS. HIGH
TEMPERATURES IN THE MID 70S TO AROUND 80 COMBINED WITH DEWPOINTS
IN THE TEENS AND LOWER 20S WILL RESULT IN VERY LOW RELATIVE
HUMIDITY VALUES. THIS COMBINATION OF WIND AND LOW HUMIDITY WILL
SET THE STAGE FOR AN INCREASED DANGER OF WILDFIRES THROUGH THE
REMAINDER OF THE AFTERNOON.

KSZ045-046-063>066-076>081-085>090-210000-
/O.CON.KDDC.FW.W.0006.080320T1800Z-080321T0000Z/
NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-HASKELL-GRAY-FORD-
EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1241 PM CDT THU MAR 20 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

LOW RELATIVE HUMIDITIES COMBINED WITH SOUTHWEST WINDS AT 20 TO 30 MPH
WITH HIGHER GUSTS THIS AFTERNOON WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS WITH THE POSSIBILITY FOR WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

UMSCHEID
000 
WWUS83 KDDC 202022
RFWDDC

RED FLAG WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
322 PM CDT THU MAR 20 2008

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...

.MID AFTERNOON TEMPERATURES WERE IN THE UPPER 70S TO LOWER 80S
COMBINED WITH DEWPOINTS IN THE 10 TO 25 DEGREE RANGE RESULTING IN
EXTREMELY LOW RELATIVE HUMIDITY VALUES OF 6 TO 15 PERCENT. THIS
COMBINATION OF WIND AND LOW HUMIDITY WILL SET THE STAGE FOR AN
INCREASED DANGER OF WILDFIRES THROUGH THE REMAINDER OF THE
AFTERNOON.

KSZ030-031-074-075-084-210000-
/O.EXA.KDDC.FW.W.0006.000000T0000Z-080321T0000Z/
TREGO-ELLIS-STANTON-GRANT-MORTON-
322 PM CDT THU MAR 20 2008

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

EXTREMELY LOW RELATIVE HUMIDITIES COMBINED WITH SOUTHWEST WINDS AT
20 TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON WILL PRODUCE
CRITICAL FIRE WEATHER CONDITIONS WITH THE POSSIBILITY FOR
WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KSZ045-046-063>066-076>081-085>090-210000-
/O.CON.KDDC.FW.W.0006.000000T0000Z-080321T0000Z/
NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-HASKELL-GRAY-FORD-
EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
322 PM CDT THU MAR 20 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

LOW RELATIVE HUMIDITIES COMBINED WITH SOUTHWEST WINDS AT 25 TO
35 MPH WITH HIGHER GUSTS THIS AFTERNOON WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS WITH THE POSSIBILITY FOR WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

UMSCHEID
000 
WWUS83 KDDC 202359
RFWDDC

RED FLAG WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
659 PM CDT THU MAR 20 2008

...IMPROVING FIRE CONDITIONS THIS EVENING...

.THE COMBINATION OF DIMINISHING WINDS AND INCREASING RELATIVE
HUMIDITY VALUES HAVE ALLOWED THE RISK OF WILD FIRES TO DECREASE.

KSZ030-031-045-046-063>066-074>081-084>090-210100-
/O.EXP.KDDC.FW.W.0006.000000T0000Z-080321T0000Z/
TREGO-ELLIS-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-
GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-
MEADE-CLARK-COMANCHE-BARBER-
659 PM CDT THU MAR 20 2008

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

CRITICAL FIRE CONDITIONS HAVE IMPROVED...THUS THE RED FLAG
WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Mar 19, 3:37 PM CDT, 11 hours 32 minutes earlier.

Area forecast discussion, Mar 19, 3:37 PM CDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
337 PM CDT WED MAR 19 2008

.DISCUSSION...

DAYS 1-2...

FORECAST CHALLENGES CENTER AROUND THE POTENTIAL FOR RED FLAG
CONDITIONS BEING MET ON THURSDAY.

WATER VAPOR LOOPS SHOW A FAST MOVING SHORTWAVE TROUGH MOVING THROUGH
THE NORTHERN HIGH PLAINS THIS AFTERNOON. A SURFACE TROUGH WAS MOVING
SOUTHEAST ACROSS SOUTH DAKOTA AND NEBRASKA INTO EXTREME NORTHWEST
KANSAS IN RESPONSE TO THE UPPER WAVE. SURFACE DEWPOINTS ACROSS MUCH
OF SOUTHWEST KANSAS WERE IN THE TEENS THIS AFTERNOON. A WIND SHIFT
LINE WAS EVIDENT ON THE RADAR IMAGERY BETWEEN KDDC AND KPTT/KP28.

THE NAM SHOWS THE SURFACE WIND SHIFT LINE PROGRESSING AS FAR SOUTHEAST
AS THE NORTHERN PART OF THE CWA THIS EVENING BEFORE WINDS BECOME
LIGHT AND VARIABLE. ANOTHER UPPER LEVEL SHORTWAVE NOW APPROACHING
THE PACIFIC NORTHWEST WILL MOVE OUT INTO THE NORTHERN PLAINS BY
LATE IN THE DAY. AS THE SYSTEM APPROACHES...SURFACE WINDS WILL BE
INCREASING DURING THE DAY. IT APPEARS THAT THE STRONGEST LOW LEVEL
WINDS WILL BE ORIENTED SOUTHWEST TO NORTHEAST AND WILL BE IMPACTING
THE SOUTHEAST HALF OF THE CWA. DEWPOINTS WILL BE FAIRLY LOW OVER
MOST OF THE CWA WITH THE EXCEPTION OF THE SOUTHEAST WHERE THE WIND
COMPONENT MAY BE MORE SOUTHERLY. A FIRE WEATHER WATCH IS CURRENTLY
IN PLACE FOR THE SOUTH CENTRAL PART OF THE CWA. WILL EXTEND THIS
TO THE NORTHEAST TO COVER MUCH OF THE EASTERN CWA WITH THE
EXCEPTION OF THE SOUTHEAST TWO COUNTIES WHERE FUELS STATUS DOES
NOT INDICATE FAVORABLE CONDITIONS AT THIS TIME. FARTHER WEST AND
NORTHWEST...WINDS MAY NOT BE STRONG ENOUGH ALONG THE COLORADO
BORDER TO MEET CRITERIA. HIGH TEMPERATURES ON THURSDAY SHOULD TOP
OUT IN THE MID 70S TO AROUND 80.

A COLD FRONT WILL PUSH THROUGH SOUTHWEST KANSAS THURSDAY NIGHT.
NORTHWEST WINDS BEHIND THE FRONT SHOULD KEEP TEMPERATURES FROM
BOTTOMING OUT TOO HARD WITH TEMPERATURES IN THE MID 30S TO LOW
40S. ON FRIDAY...HIGH TEMPERATURES WILL BE SOME 15 DEGREES COOLER
UNDER MOSTLY SUNNY SKIES. GERARD

DAYS 3-7...

SOME INTERESTING CHALLENGES IN THE FIRST PART OF THE EXTENDED
FORECAST AS A RATHER DYNAMIC NORTHWEST FLOW SYSTEM WILL DIVE
SOUTHEAST FROM THE NORTHERN ROCKIES INTO THE CENTRAL HIGH PLAINS
LATE SATURDAY TO EARLY SUNDAY.  THE 19/12Z RUN OF THE GFS SHOWS A
ROBUST QPF SIGNAL WITH RATHER STRONG H85-7 FRONTOGENESIS FORCING
ACROSS THE TX PANHANDLES INTO SOUTHWEST KANSAS.  THE DETERMINISTIC
CANADIAN MODEL HOWEVER SHOWS FAR LESS QPF.  OF NOTE THOUGH IS THE
FACT THAT THERE ARE A FEW ENSEMBLE MEMBERS OF THE CANADIAN MODEL
THAT SHOWS A QPF SIGNAL LIKE THE DETERMINISTIC RUN OF THE GFS.  THE
19/00Z RUN OF THE ECMWF SUGGESTS MODEST TO PERHAPS STRONG H85-7
FRONTOGENESIS FORCING AS WELL ACROSS THE SAME AREA THOUGH ASSOCIATED
QPF IS LESS...BUT THERE IS SOME.  WILL INCREASE POPS TO CHANCE
CATEGORY FOR LATE SATURDAY-SAT NIGHT.  THE LOWER TROPOSPHERIC
AIRMASS WILL ALSO BE RATHER COOL, PERHAPS COLD ENOUGH FOR SOME WET
SNOW SHOULD THIS SYSTEM BE AS DYNAMIC AS THE GFS SUGGESTS.

BY EARLY MORNING SUNDAY...SYSTEM DYNAMICS WILL SHIFT INTO OKLAHOMA
AND NORTH TEXAS WITH SUBSIDENCE TAKING OVER ACROSS WESTERN KANSAS.
WILL CLEAR OUT RAPIDLY BUT GIVEN THE RATHER COOL AIRMASS IN THE WAKE
OF THIS WAVE TEMPS WILL LIKELY STRUGGLE TO ESCAPE THE LOWER 50S
DESPITE ABUNDANT SUNSHINE.

GOING INTO THE EARLY PART OF NEXT WEEK...UPPER LEVEL RIDGING WILL
ONCE AGAIN PREVAIL ACROSS THE WEST AND ROCKIES.  FLOW REGIME WILL
BECOME INCREASINGLY DOWNSLOPE WHICH MEANS WARM-UP ACROSS THE HIGH
PLAINS...IN FACT BY TUESDAY (DAY 6) WE COULD BE SEEING HIGH
TEMPERATURES BACK WELL INTO THE 70S ACROSS SOUTHWEST KANSAS GIVEN
THE PRONOUNCED LOWER TROPOSPHERIC WARMING SHOWN ACROSS THE SOUTHERN
ROCKIES AND ADJACENT HIGH PLAINS IN THE ECMWF AND GFS MODELS.

.AVIATION...

AVIATION WX CONCERNS ARE MINIMAL THROUGH THE NEXT 24 HOURS...OTHER
THAN AN INCREASE IN SOUTHWEST WINDS DURING THE DAY THURSDAY.
SURFACE WINDS WILL BE IN THE 6-10 KNOT RANGE MUCH OF THE NIGHT UNTIL
A FEW HOURS AFTER DAYBREAK THURSDAY.  UMSCHEID

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  35  80  38  62 /   0   0   0   0
GCK  34  79  35  62 /   0   0   0   0
EHA  37  77  36  64 /   0   0   0   0
LBL  38  79  37  65 /   0   0   0   0
HYS  34  76  36  60 /   0   0   0   0
P28  35  76  44  64 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR KSZ076>078-085>088.

&&

FN02/25
Hazardous weather outlook, Mar 19, 3:45 AM CDT, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
345 AM CDT WED MAR 19 2008

KSZ030-031-043>046-061>066-074-075-079>081-084-089-090-201000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-EDWARDS-KIOWA-PRATT-MORTON-COMANCHE-
BARBER-
345 AM CDT WED MAR 19 2008 /245 AM MDT WED MAR 19 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW RELATIVE HUMIDITIES WILL BE FOUND FOR MUCH OF THE SOUTHWEST
AND SOUTH CENTRAL KANSAS BY THURSDAY AFTERNOON. WINDS WILL ALSO
PICK UP FROM THE SOUTHWEST TO 1O TO 20 MPH. OUTDOOR BURNING IS
DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ076>078-085>088-201000-
HASKELL-GRAY-FORD-STEVENS-SEWARD-MEADE-CLARK-
345 AM CDT WED MAR 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON TO
7 PM THURSDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW 15 PERCENT AS SOUTHWEST WINDS INCREASE TO 20 TO 30 MPH AND
GUSTY BY AFTERNOON. THIS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS WITH THE POSSIBILITY FOR WILDFIRES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

Nearby

Red Flag Warnings in Kansas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.